Bulletin of the Section of Logic 7/1 (1978)


  1. Authors:
    David MEREDITH

    Title:
    Are there many-valued Scotan logics?

    Pages:
    2-3
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Richard ROUTLEY

    Title:
    Lewi's calculus of ordinary inference (as amended 1920 and 1977)

    Pages:
    4-11
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    David MILLER

    Title:
    On probability measures for deductive systems II

    Pages:
    12-19
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Grzegorz MALINOWSKI

    Title:
    A proof of Ryszard Wojcicki's conjecture

    Pages:
    20-25
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Gisele FISCHER SERVI

    Title:
    Semantics for a class of intuitionistic modal calculi

    Pages:
    26-30
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Wolfgang RAUTENBERG

    Title:
    The lattice of ramified modal and tense logic

    Pages:
    31-33
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Chris MORTENSEN

    Title:
    A theorem on verisimilitude

    Pages:
    34-50
    File:
    bibtex
    Abstract ( + )